# SDR 3HCR03222012

- Difficulty date: March 22, 2012
- Submitted: March 22, 2012
- Operation: General aviation
- Aircraft: N2611
- Make and model: Bell 206L-1
- Aircraft serial: 45417
- Engine: Allsn 250C28
- System (JASC): 7323 · Turbine Governor
- Part: Bushing
- Part number: 2526146
- Condition: Misinstalled
- Location: Governor
- Component: Governor, ALAD1
- Component part number: 252469211
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOVERNOR ALLOWS ENGINE TO OVERSPEED. FAILED SHOP TEST. DIASSEMBLED AND FOUND UNIT IMPROPERLY ASSEMBLED. SPOOL BUSHING ANTI-ROTATION TANG WAS ENGAGED IN LEVER SLOT.
